Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
COHEN-MACAULAY LOCAL-RINGS OF DIMENSION-2 AND AN EXTENDED VERSION OF A CONJECTURE OF SALLY,J
Autore:
ROSSI ME; VALLA G;
Indirizzi:
UNIV GENOA,DEPT MATH,VIA DODECANESO 35 I-16146 GENOA ITALY
Titolo Testata:
Journal of pure and applied algebra
fascicolo: 3, volume: 122, anno: 1997,
pagine: 293 - 311
SICI:
0022-4049(1997)122:3<293:CLODAA>2.0.ZU;2-F
Fonte:
ISI
Lingua:
ENG
Soggetto:
HILBERT-FUNCTIONS; IDEALS;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
CompuMath Citation Index
CompuMath Citation Index
Science Citation Index Expanded
Science Citation Index Expanded
Citazioni:
13
Recensione:
Indirizzi per estratti:
Citazione:
M.E. Rossi e G. Valla, "COHEN-MACAULAY LOCAL-RINGS OF DIMENSION-2 AND AN EXTENDED VERSION OF A CONJECTURE OF SALLY,J", Journal of pure and applied algebra, 122(3), 1997, pp. 293-311

Abstract

In this paper we prove an extended version of a conjecture of J. Sally. Let (A,M) be a Cohen-Macaulay local ring of dimension d, multiplicity e and embedding codimension h. If the initial degree of A is biggerthan or equal to t and e = (h+t-1/h) + 1, we prove that the depth of the associated graded ring of A is at least d - 1 and the h-vector of A has no negative components. The conjecture of Sally was dealing withthe case t = 2 and was proved by these authors in a previous paper. Some new formulas relating certain numerical characters of a two-dimensional Cohen-Macaulay local ring are also given. (C) 1997 Published by Elsevier Science B.V.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 24/09/20 alle ore 07:02:09